# SDR 96ZZZX1283

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59AG
- Make and model: Dhav DHC7102
- Aircraft serial: 59
- System (JASC): 2810 · Fuel Storage
- Part: Clamp
- Part number: TA12C60W
- Condition: Deteriorated
- Location: Main/Aux Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE IN THE FUEL BAY, FOREIGN MATERIAL WAS SEEN IN THE RESIDUAL FUEL.  INSPECTION OF THE MATERIAL REVEALED IT TO BE RUBBBER IN COMPOSITION.  INVESTIGATION REVEALED THE CLAMPS INSTALLED WERE TA12C60W AND THE CUSHION WAS DISTORTED AND DETERIORATED.  THE CLAMPS WERE PART OF THE BRANSON FUEL MOD AND WERE IDENTIFIED AS DSC-162-32 AS SUPPLIED BY BRANSON.  CLAMPS WERE REPLACED WITH DSC-162-32-1, AND FUEL BAYS WERE CLEANED OF ALL DEBRIS.  REF. STC NR ST00180DE.
